E-Prints Complutense

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 4.

Cutello, V. y Montero, Javier y Molina, E. (1996) Associativeness versus recursiveness. In 26th International Symposium on Multiple-Valued Logic : proceedings 1996. IEEE, California, pp. 154-159. ISBN 0-8186-7392-3

Cutello, V. y Molina, E. y Montero, Javier (1996) Binary operators and connective rules. In 1996 Biennial Conference of the North American Fuzzy Information Processing Society, NAFIPS. IEEE, Berkeley, CA, pp. 46-49. ISBN 0-7803-3225-3

Montero, Javier y Amo, Ana del y Molina, E. y Cutello, V. (2000) On the relevance of OWA rules. In IPMU : Information Processing and Management of Uncertainty in knowledge-based systems : proceedings , eighth international conference, July 3-7, 2000. Consejo Superior de Investigaciones Científicas, Madrid, pp. 992-996. ISBN 84-95479-04-4

Amo, Ana del y Montero, Javier y Molina, E. (2001) Representation of consistent recursive rules. European journal of operational research, 130 (1). pp. 29-53. ISSN 0377-2217

Esta lista fue generada el Sun Jun 25 23:00:25 2017 CEST.